# SDR AU960889

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 3AF32C504C
- Condition: Fod Damage
- Location: Propeller Assy S
- Component: Mcauly, 3AF32C504C
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) RH PROPELLER STUCK SHEEP ON LANDING ROLL - SUBSEQUENT INSPECTION FOUND BLADE LOOSE IN HUB
